# SDR 2002F00713

- Difficulty date: August 16, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE LOWER FORWARD CARGO, BS 700 STATION 20L, AT FRAME TO SKIN WEB, HAS A CRACK AT RIVET.  (M)
